# SDR UF6A981216

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: JD575J0315001
- Condition: Corroded
- Location: Te Flap
- Part time: 14,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FLAP TRACK AT STA 188.366 ON RIGHT HAND SIDE PITTING.  MAINTENANCE BLENDED OUT PITTING AND PERFORMED DYE PENETRANT INSPECTION IAW BAE TOR 001773.  NO DEFECTS NOTED.  AIRCRAFT TT:  14,383.  (X)
